# SDR WRLA2007025

- Difficulty date: January 10, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: AJC789928
- Condition: Broken
- Location: Horizontal Stab
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM:DURING 2C+12A+150M CHECK, MECHANIC FOUND RT HORI STAB UPPER TO BODY FAIRING PANEL SUPPORT RIB BROKEN AT INTERSECTION STA 2025.00.  FABRICATE FAIRING PANEL SUPPORT RIB IAW EGAT E1 NO.W2007P55B-075 REV.01. AND APPROVED DOCUMENT MFG CONTROL NR PO209380.  INSTALL THE FAIRING PANEL SUPPORT RIB IAW MD-11FSRM 51-35-01 PAGE01-13 VOL.II REV.38. 3.CONDITION CHECK NORMAL.(EGAT NRC NO. U05079).
